# SDR SWAA2022032876151

- Difficulty date: February 20, 2022
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N945WN
- Make and model: Boeing 737
- Aircraft serial: 36660
- Aircraft time: 39,297 hours, 23,820 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Track
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TRACK RBBL 13.84 LOCATED BS727E AFT CARGO COMPARTMENT 2022-98533 / [01] TOOL USED EDDY CURRENT EQUIPMENT PN: NORTEC500D; SN: N500X12101V022235; DUE DATE: 03 JUN 22;[02] TOOL USED: DIGITAL CALIPER; P/N:500-193-30; S/N:0000291; DUE DATE:16-SEP-22.;[03] PERFORMED PERMANENT REPAIR ON CARGO TRACK LOCATED RBL 13.84 BTW BS 727D AND BS 747 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 53-00-53-2R-3 REPAIR 3; MATERIAL USED: [1] TRACK EXTRUSION P/N: BAC1520-1397 7050-T76511 PO# 2021 228480. [2]TRACK SPLICE (2EA) PN:BAC1509-100688 7050-T76511 PO:2021 241191; CRACK LENGTH IS: 0.633? TOOL USED CALIPER P/N: 500-752-20 S/N: B21038251; DUE DATE: 13-AUG-22.;[04] STEP 3 VERIFIED AND CORRECTIVE ACTION COMPLETED ITEM RII PERFORMED PERMANENT REPAIR ON CARGO TRACK LOCATED RBL 13.84 BTW BS 727D AND BS 747 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 53-00-53-2R-3 REPAIR 3; MATERIAL USED: [1] TRACK EXTRUSION P/N: BAC1520-1397 7050-T76511 PO# 2021 228480. [2]TRACK SPLICE (2EA) PN:BAC1509-100688 7050-T76511 PO:2021 241191; CRACK LENGTH IS: 0.633? TOOL USED CALIPER P/N: 500-752-20 S/N: B21038251; DUE DATE: 13-AUG-22.
